# SDR ABXA20250823187

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 96,781 hours, 16,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141T121979
- Condition: Corroded
- Location: Zone 100
- Part time: 16,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK AT HACECO INSPECTION FOUND  E&E DOOR CUTOUT FWD FRAME WEB STA303 HAS PUNCTURE REMOVED ANGLE SUPPORT RAIL IAW B767 SRM 51-40-02, REMOVED DAMAGE IAW B767 53-00-07 REPAIR 3. MATL ID FOR FILLER .032 7075 PO1060506.1 AND DOUBLER 7075 T6 .040 PO 983717.3 IAW B767 SRM 53-10-07. FABRICATED FILLER AND DOUBLER IAW B767 SRM 53-00-07 REPAIR 3. ALODINED AND PRIMED IAW B767 SRM 51-20-01 DOUBLER AND FILLER. INSTALLED DOUBLER FILLER AND ANGLE SUPPORT IAW B767 51-40-02. INSTALLED RAIL IAW B767 SRM 51-40-02.FORM M-287 AND FAA FORM 337 ATTACHED.
